# SDR AALA951065

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46702
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT RT AISLE BETWEEN MID GALLEY AND PASSENGER SEAT ROW 19G INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT CONNECTOR BY PASSENGER SEAT 19G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
